# SDR CA000901012

- Difficulty date: August 2, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,400 hours
- Engine: Lyc TIO540A2B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109020
- Condition: Failed
- Location: Exh Blde Let Go
- Component: Exhaust Turbocha, Honeywell
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) CLIMBING THROUGH 16,000 FEET, RIGHT ENGINE SHUTDOWN.  GOING THROUGH 10,000 FEET, ENGINE RESTARTED AND PARTIAL POWER WAS AVAILABLE.  (X)
